GENERALISATION OF BOREL'S RELATION FOR ENTIRE DIRICHLET SERIES WITH ARBITRARY POSITIVE EXPONENTS

Authors

  • Ігор Євгенійович Овчар Ivano-Frankivsk National Technical University of Oil and Gas
  • Олег Богданович Скасків Ivan Franko National University of Lviv https://orcid.org/0000-0001-5217-8394
  • Ярослав Іванович Савчук Ivano-Frankivsk National Technical University of Oil and Gas

Keywords:

Dirichlet series, Borel's relation, maximal term, maximum of the modulus, logarithmic measure

Abstract

For a entire Dirichlet series $F(z)=\sum_{n=0}^{+\infty} a_n e^{z\lambda_n}$  with arbitrary unbounded sequence of exponents$\{ \lambda_n : n\ge 0\}\subset \mathbb{R}_+$, conditions for $\omega(\ln M(x,F))-\omega(\ln\mu(x,F))\to 0$ as$x\to+\infty$ $(x\notin E,$ $\int_E d\ln x< +\infty),$ where 
$M(x,F) =\sup\{|F(x+iy)|: y\in\mathbb{R}\},$ $\mu(x,F) = \max \{|a_n| e^{x\lambda_n}: n \ge 0\}$ $(x\in\mathbb{R})$ are established.

References

1. Скаскив О.Б. О поведении максимального члена ряда Дирихле, задающего целую функцию / О.Б. Скаскив // Матем. заметки. – 1985. – Т.37, 1. – С. 41-47.
2. Скаскив О.Б. О теореме типа Бореля для ряда Дирихле, имеющего нулевую абсциссу абсолютной сходимости / О.Б. Скаскив // Укр. мат. ж. – 1989. – Т.41, 11. – С.1532-1541.
3. Овчар І. Теорема типу Бореля для цілих рядів Діріхле з немонотонними показниками / І. Овчар, О. Скасків // Вісн. Львів. ун-ту., сер. мех.-мат. – 2010. – Вип. 72. – С. 232-242.
4. Овчар І. Теорема типу Вімана-Валірона для цілого ряду Діріхле з довільною комплексною послідовністю показників / І. Овчар, Я. Савчук, О. Скасків // Буковинський матем. журн. – 2016. – Т.4, 1-2. – С. 130-135.
5. Скаскив О.Б. О некоторых соотношениях между максимумом модуля и максимальным членом целого ряда Дирихле / О.Б. Скаскив // Матем. заметки. – 1999. – Т.66, 2. – С. 282-292.
6. Скасків О.Б. Асимптотичні оцінки додатних інтегралів та цілі функції / О.Б. Скасків, А.І. Бандура. – Львів-Івано-Франк.: пп. Голіней, 2015. – 108 с.
7. Овчар І.Є. Теореми типу Вімана-Валірона для цілих рядів Діріхле з немонотонними показниками / І.Є. Овчар, О.Б. Скасків // Всеукр. наук. конф. “Сучасні проблеми теорії ймовірностей та математ. аналізу”. Ворохта, 23-28.02.2011 р.: тези доповідей. – Івано-Франк., 2011. – C. 6-7.

Published

2019-02-11

How to Cite

Овчар, І. Є., Скасків, О. Б., & Савчук, Я. І. (2019). GENERALISATION OF BOREL’S RELATION FOR ENTIRE DIRICHLET SERIES WITH ARBITRARY POSITIVE EXPONENTS. PRECARPATHIAN BULLETIN OF THE SHEVCHENKO SCIENTIFIC SOCIETY. Number, (2(38), 28–36. Retrieved from https://pvntsh.nung.edu.ua/index.php/number/article/view/32

Issue

Section

Mathematics and Mechanics

Most read articles by the same author(s)

1 2 > >>